MathSciNet Relay Station
MathSciNet bibliographic data
MR9196 (5,115d) 30.0X
Nilson, E. N.; Walsh, J. L. Interpolation and approximation by functions analytic and bounded in a given region. Trans. Amer. Math. Soc. 55, (1944). 53–67.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement